# SDR AALA202501145094

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 70,968 hours, 29,424 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-2L DOOR HARD TO OPEN AND CLOSE. ADJUSTED LAVATORY-D BI-FOLD DOOR AT HINGE MOUNTING POINTS. OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
